Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/3757
Title: Максиларните и мандибуларните инцизиви и вертикални димензии на моларите кај индивидуи со зголемена, нормална и кратка антериорна лицева висина
Authors: Ѓоргова Ј, Џипунова Б.
Issue Date: 2000
Source: Balkan J Stomatol 2000; 4(1): 16-8.
URI: http://hdl.handle.net/20.500.12188/3757
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

4
Last Week
0
Last month
checked on Mar 29, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.